Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Racing heart, tingling hands, taken vitamin B12. Taking antidepressant

I have started taking new antidepressant pills 8 days a ago and today for some reason since I woke up even before I took my pill I took my B12 and shortly after I took B12 my heart started racing my arms have been tingling all down to my hands. I started to clean thinking doing something would help then I felt like I was going to be sick so I though maybe I should eat so I did and took my antidepressant thinking it would help but it didn t . Its been hours what do I do or right and sweating non stop
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Some times if injections are taken in empty stomach one may feel giddy and if still continue to work or stand, giddyness continues. at this movement one should go to bed if no relief, feet should be kept high with the help of a pillow or any such things. Of course by this time you would have got the relief by this time.
Though the present situation has no relation ship diversion procedures can help you a lot supporting to your present treatment. They are meditation, yoga, reading books, hearing music, and if interested gardening will help you a lot. Wishing for a happy and prosperous life , and thanks for calling.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor